# SDR VTZA95273

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Bolt
- Part number: NAS62038D
- Condition: Missing
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 6341 - IAD-LGA - DURING TAXI, RETURNED TO GATE DUE TO THE LEFT ENGINE CONDITION LEVER WILL NOT COME OUT OF TAXI POSITION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND CONDITION LEVER ROD END BOLT MISSING AT FUEL CONTROL CONNECTION.  REPLACED BOLT AND AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
